MathSciNet Relay Station
MathSciNet bibliographic data
MR1359422 55Q52 (55Q40 55T15)
Shimomura, Katsumi The homotopy groups of the $L_2$-localized Mahowald spectrum $X\langle 1\rangle$. Forum Math. 7 (1995), no. 6, 685–707.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement